# SDR UPS05844765

- Difficulty date: June 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644440501
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2. LT ELEVATOR CONTROL TAB SKIN AND DOUBLER CRACKED AT INBD EYEBOLT ACCESS HOLE LWR SKIN.  REMOVED AND REPLACED LT ELEVATOR CONTROL TAB ASSY PER TASK CARD 3016 STEP 13.
